# SDR HNAA2019090900263

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 45,463 hours, 41,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOP. R&R #100 EMERGENCY LIGHT INVERTER IAW 33-50-11-00/400-801-A. OKAY FOR SERVICE.
